This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Translated from Ukrainskii Matematicheskii Zhurnal, Vol.19, No.6, pp. 73–92, November–December, 1968.
About this article
Cite this article
Berezanskii, Y.M., Gorbachuk, M.L. Basic results of studies at the mathematical-analysis department of the Institute of Mathematics of the Academy of Sciences of the Ukrainian SSR. Ukr Math J 19, 684–699 (1967). https://doi.org/10.1007/BF01105850
- Basic Result